# SDR 20000524SH011

- Difficulty date: April 25, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N612GA
- Make and model: Amd FALCON
- Aircraft serial: 8
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAMED OUT PASSING 34,500 FEET, 250  KNOTS INDICATED AND  1,000 FTM.  ENGINE RELIT IN-FLIGHT.   REPLACED ENGINE.
